MAUDE Adverse Event Report: DEPUY IRELAND VELYS SATELLITE STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND VELYS SATELLITE STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451570101
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017); Malposition of Device (2616)
Health Effect - Clinical Code Bone Notching (4890)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during a total knee arthroplasty (tka) procedure, while using the robotic assisted satellite station device with the robotic assisted base station device, it was observed that the distal femur cut was good, but the anterior cut was off.It was reported that the procedure was completed manually.It was reported that the robot was not mounted to the surgical bed.There were no reports of injuries, medical intervention, or prolonged hospitalization.No further information was provided.
 
Event or Problem Description
Updated event description: it was reported that during a total knee arthroplasty (tka) procedure, while using the robotic assisted satellite station device with the robotic assisted base station device, it was observed that the distal femur cut was good, but the anterior cut was visually confirmed to be off, about 7mm more posterior than it should be.It was reported that it was so noticeably off to where the resections were completed manually.The surgeon moved to posterior cut to verify, and the saw blade was not cutting bone when it was supposed to cut 7mm.The surgeon downsized the femur from 5 to 4 with manual cutting blocks using angel wing as reference on anterior cut.Final trial numbers were way off.Cemented implants planned and used.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: b5: during subsequent follow-up with the reporter, additional information was obtained.Therefore, the event description has been updated accordingly.

Brand Name
VELYS SATELLITE STATION
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24673740
Report Number1818910-2026-05158
Device Sequence Number13315752
Product Code OLO
UDI-Device Identifier10603295519492
UDI-Public(01)10603295519492
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer03/25/2026
05/07/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date03/31/2026
05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown